I have a new heading on my blog – “Cold Turkeys”.
In a nutshell, on Monday night, I had a severe allergic reaction (anaphylaxis) to my prescribed drugs. It was that bad.
The next morning ,having survived a very scary night, I phoned my GP and was told to immediately stop taking two of my drugs. No tapering off, just cold turkey.
This is not going to be a fun trip ahead. I was on maximum dosage of one of them and immediate withdrawal comes with an FDA warning. You don’t just stop unless you have a life-threatening reason.
So, for the next few or more weeks, for me life is not going to be easy. There is no quick way to do this. I just have to stop. End of.
Hence my Cold Turkeys “bloggette”. It is a place where I can write my thoughts and try to keep some perspective.
Forgive me if some days when there is no main blog. My brain will have fallen out. My OH and daughters are full onboard with what is lying ahead. If things get too tough, they will take me to the local hospital. I just pray I don’t hit the wall running.
What to Expect (dire warning article)
Day to day, I am planning on trying to go with the flow – resting when I need to, gentle exercise, clean food – no refined sugars or carbs, lots of warm water with lemon, endless showers or baths, until I feel normal again. I can’t replace the verboten drugs with more. I have no idea what will happen and I am terrified.
But, on the good side, I have the best diversions ever….
When it gets bad, I am moving in with Lambie and ‘Ster.